# SDR AALA202201068631

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 59,678 hours, 34,771 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Not Seated
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ARRIVAL DESCENT LEFT OVER WING EXIT DOOR - LEFT EMERGENCY EXIT ECAM MESSAGE ON .ECAM DOOR PAGE INDICATED AN OPEN DOOR.  FLIGHT ATTENDANT CONFIRMED THE DOOR WAS NORMAL BUT THE SLIDE ARMED LIGHT WAS ILLUMINATED.  DOOR COVER WAS IN PLACE. MAINTENANCE RE-SEATED  DOOR HANDLE COVER AND DOOR / SLIDE INDICATION CHECKS GOOD PER AMM 52-70-00.
